# SDR DALA13064405645

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 55,257 hours, 17,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK CROWN FOUND ABRASION BS 1153.  R & R IAW ER/A PRI 520464-14.
